| Model Number |
1570-01-080 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Foreign Body Reaction (1868); Hypersensitivity/Allergic reaction (1907); Osteolysis (2377); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
12/11/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
On (b)(6) 2007, the patient had a left total hip arthroplasty to address psoriatic arthritis.Depuy asr components were utilized along with depuy summit stem.During the procedure the surgeon observed significant synovitis.On (b)(6) 2019, the patient had a revision of the left total hip to address failed left total hip, adverse reaction/metal-on-metal, severe osteolysis.Indications for surgery included elevated metal ion levels.During the surgery, the surgeon observed trunnionosis and granulomatous debris, and osteolysis.Depuy components were used during this procedure.Doi: (b)(6) 2007, dor: (b)(6) 2019, left hip.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.